# SDR CA090826010

- Difficulty date: August 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Navion STCNAVION
- Aircraft time: 4,659 hours
- Engine: Cont E2254
- Propeller: Hartzl HC12X207
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433N
- Condition: Damaged
- Location: Propeller
- Part time: 4,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR O/H AND REPAIR OF BLADE DAMAGE.  BLADES WERE REPAIRABLE IAW MM 100D, 133C, 202A, 159.
